ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Information geometry and Plefka’s mean-field theory

Bhattacharyya, C and Keerthi, Sathiya S (2000) Information geometry and Plefka’s mean-field theory. In: Journal of Physics A : Mathematical and General, 33 (7). pp. 1307-1312.

[img] PDF
Restricted to Registered users only

Download (100kB) | Request a copy


An alternate derivation of Plefka’s method is presented which is obtained from minimizing Gibbs energy. It is shown that this method can be rederived using a perturbation expansion of Kullback–Leibler divergence, the latter having a nice information geometric interpretation.

Item Type: Journal Article
Publication: Journal of Physics A : Mathematical and General
Publisher: Institute of Physics
Additional Information: Copyright of this article belongs to Institute of Physics.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 02 Aug 2006
Last Modified: 19 Sep 2010 04:30
URI: http://eprints.iisc.ac.in/id/eprint/7978

Actions (login required)

View Item View Item